# SDR SWIA200311855

- Difficulty date: March 24, 2003
- Submitted: March 28, 2003
- Operation: Air carrier
- Aircraft: N905SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7437
- Aircraft time: 6,836 hours, 5,237 cycles
- System (JASC): 2210 · Autopilot System
- Part: Circuit Card
- Condition: Failed
- Location: Autoflight
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

ON DESCENT TO FINAL APPROACH RECEIVED AN AP PITCH TRIM CAUTION MESSAGE.  RAN QRH, HEAVY NOSE DOWN WHEN DISCONNECTED.  REENGAGED, AP MESSAGE WENT AWAY AFTER RE-TRIMMING.  MESSAGE CAME BACK ON SHORT FINAL.  REINITIALIZED FCC CARD NR 1 AND FCC CARD NR 2.  OPS CHECKED NORMAL.  PERFORMED OPERATIONAL CHECK OF AUTOPILOT TRIM SYSTEM.  CHECKED NORMAL.
